논문KCI 등재
The stability of functional inequalities with additive mappings
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we prove the generalized Hyers-Ulam stability of the functional inequalities associated with additive functional mappings. Also, we find the solution of these inequalities which satisfy certain conditions.
Abstract
In this paper, we prove the generalized Hyers-Ulam stability of the functional inequalities associated with additive functional mappings. Also, we find the solution of these inequalities which satisfy certain conditions.
참고문헌 (20)
- S. Czerwik, "Functional Equations and Inequalities in Several Variables" (2002), World Scientic Publishing Company
- W. Fechner, "Stability of a functional inequalities associated with the Jordan-Von Neumann functional equation", Aequationes Math, 71(1), pp.149~161 (2006)
- Z. Gajda, "On stability of additive mappings, Internat", J. Math. Math. Sci., 14(3), pp.431~434 (1991)
- P. Gavruta, "A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings", J. Math. Anal. Appl., 184(3), pp.431~436 (1994)
- A. Gilanyi, "Eine zur Parallelogrammgleichung aquivalente Ungleichung", Aequationes Math, 62(3), pp.303~309 (2001)
- A. Gilanyi, "On a problem by K", Nikodem, Math. Inequal. Appl, 5(4), pp.707~710 (2002)
- D. H. Hyers, "On the stability of the linear functional equation", Proc. Nat. Acad. Sci. U.S.A., 27, pp.222~224 (1941)
- D. H. Hyers, "Stability of Functional Equations in Several Variables" (1998), Birkhauser
- K. Jun, "A generalization of the Hyers-Ulam-Rassias stability of the Pexiderized quadratic equations", J. Math. Anal. Appl., 297(1), pp.70~86 (2004)
- S. Jung, "Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis" (2001), Hadronic Press lnc.
- C. Park, "Homomorphisms between Poisson JC∗", algebras, Bull. Braz. Math. Soc., 36(1), pp.79~97 (2005)
- C. Park, "unctional inequality associted with Jordan-Von Neumann type additive functional equation", J. Inequal. Appl., 12, pp.1~12 (2007)
- C. Park, "Generalized stability of C∗.-ternary quadratic mappings", Abstract and Applied Analysis Vol. 2007, Article ID 23282, 6 pages, doi:10.1155, 23282., pp.2007 (2007), 6~
- C. Park, "Homomorphisms and derivations in C∗.-algebras", Abstract and Applied Analysis (to appear), ~
- J. M. Rassias, "On approximation of approximately linear mappings by linear mappings", J. Funct. Anal, 46(1), pp.126~130 (1982)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc., 72(2), pp.297~300 (1978)
- Th. M. Rassias, "Problem 16; 2, Report of the 27th International Symp. on Functional Equations", Aequationes Math, 39, pp.292~309 (1990)
- Th. M. Rassias, "On the behavior of mappings which do not satisfy HyersUlam stability", Proc. Amer. Math. Soc., 114(4), pp.989~993 (1992)
- J. Ratz, "On inequalities associated with the Jordan-Von Neumann functional equation", Aequationes Math, 66(1), pp.191~200 (2003)
- S. M. Ulam, "A Collection of the Mathematical Problems" (1960), Interscience Publ
관련 논문AI추천
An additive functional inequality박춘길, 신동윤, 이성진강원경기수학회 · 한국수학논문집2014 · 제22권 제2호The Generalized Hyers-Ulam stability of additive functional inequalities in non-Archimedean 2-normed space김창일, 박세원강원경기수학회 · 한국수학논문집2014 · 제22권 제2호Additive 𝞺-functional inequalities이정례, Jeong Pil Seo, Sungjin Lee한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제2호GENERALIZED HYERS–ULAM STABILITY OF ADDITIVE FUNCTIONAL EQUATIONS김학만, 손은영한국수학교육학회 · 이론수학과 교직수학2009 · 제16권 제3호Additive ρ-functional inequalities in β-homogeneous F-spacesHarin Lee, Jae Young Cha, Min Woo Cho, Myungjun Kwon한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제3호On the Hyers-Ulam stability of a generalized quadratic and additive functional equation김학만, 전길웅대한수학회 · 대한수학회보2005 · 제42권 제1호
이 간행물의 다른 논문 (18건)
On elliptic analogue of the Hardy sumsDaeyeoul Kim, Yilmaz Simsek, 구자경pp. 1-10Generalized Gottlieb subgroups and Serre fibrationsJae-Ryong Kimpp. 25-33On some L1-finite type (hyper)surfaces in {R}^{n+1}Seyed Mohammad Bagher Kashanipp. 35-43Stability of homomorphisms and derivations in proper JCQ^{*}-triples associated to the Pexiderized Cauchy type mappingAbbas Najati, 박춘길, G. Zamani Eskandanipp. 45-60A note on the generalized Myers theoremJong-Gug Yunpp. 61-66
